MathSciNet Relay Station
MathSciNet bibliographic data
MR1122745 83C45 (83C47)
Kiefer, Claus; Singh, Tejinder P. Quantum gravitational corrections to the functional Schrödinger equation. Phys. Rev. D (3) 44 (1991), no. 4, 1067–1076.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement